MAUDE Adverse Event Report: Spectranetics Corporation LLD EZ Lead Locking Device; Stylet, Catheter

Spectranetics Corporation LLD EZ Lead Locking Device; Stylet, Catheter
Model Number 518-062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) lead due to non-function.A spectranetics lld ez lead locking device (lld ez) was inserted into the lead to provide traction.Beginning with a spectranetics glidelight laser sheath, progress stalled above the superior vena cava (svc), and pulling with traction forces from the lld ez, the rv lead came free.However, a pericardial effusion was detected, and rescue efforts began, including sternotomy.An rv perforation was discovered and repaired, and the rv lead was removed post-sternotomy with a spectranetics tightrail rotating dilator sheath.The patient survived the procedure.This report captures the lld ez providing traction on the rv lead when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.
 
Additional Manufacturer Narrative
H3) the lld ez was discarded, thus no product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of the lld device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
LLD EZ Lead Locking Device
Common Device Name
Stylet, Catheter
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50805522
Report Number3007284006-2026-00448
Device Sequence Number8900578
Product Code DRB
UDI-Device Identifier00813132023072
UDI-Public(01)00813132023072(17)280716(10)0303810330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number518-062
Device Catalogue Number518-062
Device Lot Number0303810330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Medtronic 6935 RV ICD lead.; Spectranetics CVX-300 Excimer Laser System.; Spectranetics GlideLight Laser Sheath.; Spectranetics TightRail Dilator Sheath.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age53 YR
Patient SexFemale
Patient Weight180 LB
Patient RaceWhite